U.S. doctors online nowAsk doctors free
CA
A female asked:

can a yeast infection cause spotting? i'm on birth control and due for a period in the next few days. had sex over 3 weeks ago.

3 doctor answers4 doctors weighed in
Dr. Anthony Fritz
Internal Medicine 33 years experience
Possible: Please see your health care provider to get assessment and treatment for your possible yeast infection and then they can follow up on your spotting issue as well.
Dr. Vahe Yetimyan
General Practice 51 years experience
Breakthrough: bleeding. Yeast infection would not cause spotting but bcp can do it if you started just recently or the estrogen and progesterone amounts in the pill does not work right for you and need to be adjusted for you by prescribing a different kind bcp.by your provider.
Dr. Stephen Sudler
Obstetrics and Gynecology 40 years experience
Occasionally.: Occasionally spotting is noticed with a vaginal yeast infection, but the most likely reason is related to birth control pills.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Both of my older kids had chronic ear infections; does this mean my new baby will, too?

4 doctor answers9 doctors weighed in
Dr. Russell Faust
Dr. Russell Faustanswered
ENT and Head and Neck Surgery 29 years experience
Not necessarily: Family history - mother's and father's, and sibling's - can suggest a predilection for ear infections, but it is only a tendency, not definite. If there is a family history, monitor closely.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
West Fargo, ND
A 49-year-old female asked:

4 months ago I had total knee replacements(both) and I still have swelling, burning, sharp needle like pains is this normal? What are the signs if one is allergic to the metal in the knee replacement (both)

1 doctor answer2 doctors weighed in
Dr. Andrew DeGruccio
Orthopedic Surgery 29 years experience
Can be normal: Some pain and swelling can be normal at this stage. May take close to 1 full year for complete resolution with good therapy. Signs of metal allergy include persistent pain and swelling, skin rashes, including hives , and x-ray findings of component loosening. A sample of the metal, provided by the implant company, can be taped to your arm to confirm. Ask your surgeon.
AK
A male asked:

I have a bladder infection and the doctors gave me metronidazole, phenaz opyridine, sulfamethoxazole-tmp dest tablet. I am having pain still what to do?

1 doctor answer2 doctors weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Return to your Docto: If pain is not better after few seats of antibiotics, you either have the wrong antibiotics or something else is causing the pain, so you better return to be checked.
Bonham, TX
A 24-year-old female asked:

Is a heating pad or i've better for kidney pain? Er said I had a UTI but i'm not really having bladder problems, it's just my left kidney.

2 doctor answers5 doctors weighed in
Dr. Roscoe Nelson
Urology 28 years experience
Neither: If it's a stone not much but medication and passing the stone will help. My condolences.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.